# SDR AMTA200600339

- Difficulty date: May 14, 2006
- Submitted: May 22, 2006
- Operation: Air carrier
- Aircraft: N314TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30640
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Wire
- Condition: Broken
- Location: Ckockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LT SIDE NR 3 WINDOW OVHT LT ON.  SHOULD HAVE BEEN IDENTIFIED AS L2 WINDOW.  FOUND BROKEN WIRE AT D10572 PIN NR 3, IAW AMM 20 AND WDM 30-41-12 AND FIM 30-41-00-810-813.  REPLACED PIN.  L2 TEST, OK.  (K)
